# SDR REXA2016022700352

- Difficulty date: February 27, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AFT CARGO FWD DOOR TRACK, AN INTERCOSTAL IS CRACKED.  REPLACED CRACKED INTERCOSTAL ON AFT CARGO FWD DOOR TRACK WITH SERVICEABLE INTERCOSTAL IAW SRM 51-42-06, 51-25-16 & AMM 20-21-00-910-801.
